MAUDE Adverse Event Report: TORNIER INC TORNIER HRS PTC DISTAL STEM DIA 9; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER HRS PTC DISTAL STEM DIA 9; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number ARS741801
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The disengagement of assembly screw within proximal and distal body causing the proximal part of revive stem to become unstable resulting in revision surgery was reported.Also, porous coating of proximal part of stem has eroded/come off the stems surface.Patient had symptoms and heard an audible clunk, x ray of stem confirmed issue.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
The disengagement of assembly screw within proximal and distal body causing the proximal part of revive stem to become unstable resulting in revision surgery was reported.Also, porous coating of proximal part of stem has eroded/come off the stems surface.Patient had symptoms and heard an audible clunk, x ray of stem confirmed issue.The delamination of the bone on growth surface from a revive was reported later.Revised without issue to a long stem perform cemented.
 
Additional Manufacturer Narrative
The reported event that could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number were not communicated.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
TORNIER HRS PTC DISTAL STEM DIA 9
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23111639
Report Number0001649390-2025-00670
Device Sequence Number18510613
Product Code KWS
UDI-Device Identifier00846832093014
UDI-Public00846832093014
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberARS741801
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown